# SDR HALA2016091400354

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 101,147 hours, 18,099 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS.  DURING CRUISE ADJUSTED THROTTLES TO SAME FUEL FLOW LT AND RT AFTER 1 HOUR FUEL LT 15.2, RT 16.2, DIFFERENCE 1,000 LBS AFTER 93 MIN LT 12.3, RT 14.2.  OPERATED BOTH ENGINES WITH PACKS ON FOR 5 MINS LT ENGINE EPR 1.01, N1 26.3, N2 67, EGT 408, FF 1.7.  RT ENGINE EPR 1.01, N1 25.9,  N2 67, EGT 382, FF 1.6.  OPERATED FUEL PUMPS FOR 15 MINS WITH NO FUEL MIGRATION.  ALL PARAMETERS SEEM NORMAL AT THIS TIME.
